# SDR UALA2011030801142

- Difficulty date: March 8, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 64,570 hours, 23,778 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFER PROBLEM.  WITH RT TANK FULL AND RT PUMPS ON, MONITORED FUEL QUANTITIES FOR 2 HOURS.  NO TRANSFER NOTED, ALL QTYS REMAINED CONSTANT.  ACCOMPLISHED BIT CHECK TO FUEL QTY SYSTEM, SYSTEM OK.  TRANSFERRED IN AND OUT OF CENTER TANK AND VERIFIED NO UNWANTED TRANSFER BACK INTO CENTER TANK.   REPLACED RT CTR TANK DISCHARGE CHECK VALVE. OPERATES NORMAL. TESTED AND FOUND NO FUEL GOING TO CENTER TANK FROM RT WING.
